Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1701 to 1720 of 1828

1701
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

1702
Time-asymptotic interaction of flocking particles and an incompressible viscous fluid

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, NONLINEARITY, v.25, no.4, 2012-04

1703
TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

1704
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

1705
Topological Euler numbers in a semi-stable degeneration of surfaces

Lee, Yongnamresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.79, pp.42 - 45, 2003-02

1706
TOPOLOGICAL INVARIANTS OF REAL ALGEBRAIC ACTIONS

DOVERMANN, KH; KNOP, F; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.40, no.2, pp.171 - 188, 1991-07

1707
TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

1708
Topology of Geometric Joins

Barany, Imre; Holmsen, Andreasresearcher; Karasev, Roman, DISCRETE & COMPUTATIONAL GEOMETRY, v.53, no.2, pp.402 - 413, 2015-03

1709
Toric cohomological rigidity of simple convex polytopes

Choi, S.; Panov, T.; Suh, Dong Youpresearcher, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.82, pp.343 - 360, 2010-10

1710
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

1711
Torus bundles over locally symmetric varieties associated to cocycles of discrete groups

Lee, MH; Suh, Dong Youpresearcher, MONATSHEFTE FUR MATHEMATIK, v.130, no.2, pp.127 - 141, 2000

1712
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

1713
Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

1714
Tracking concept drift using a constrained penalized regression combiner

Wang, Li-Yu; Park, Cheolwooresearcher; Yeon, Kyupil; Choi, Hosik, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.108, pp.52 - 69, 2017-04

1715
TRACY-WIDOM DISTRIBUTION FOR THE LARGEST EIGENVALUE OF REAL SAMPLE COVARIANCE MATRICES WITH GENERAL POPULATION

Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.26, no.6, pp.3786 - 3839, 2016-12

1716
TRAFFIC MODELLING AND BANDWIDTH ALLOCATION ALGORITHM FOR VIDEO TELEPHONY SERVICE TRAFFIC

Kim, Bong Joo; Hwang, Gang Ukresearcher; Chung, Yeon Hwa, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.541 - 552, 2009-08

1717
Transaction Costs and Asset Valuation

Choi, UJinresearcher, THE REVIEW OF ACCOUNTING AND FINANCE, v.3, no.4, pp.99 - 112, 2004-02

1718
Transcendental numbers as values of elliptic functions

DAEYEOUL KIM; JAKYUNG KOOresearcher, 대한수학회보, v.37, no.4, pp.675 - 683, 2000-11

1719
Transform formulae for linear functionals of affine processes and their bridges on positive semidefinite matrices

Kang, Chul-Min; Kang, Wan-Moresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.123, no.6, pp.2419 - 2445, 2013-06

1720
Transitive cycle factorizations and prime parking functions

Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0